Jump to content
Sign in to follow this  
DavePT

Bloat again

Recommended Posts

So I have been using Testo Gel for a while now and I have to say it has not done a thing. My endo won’t switch me to sustanon so I went back to my test prop 3x per week. Here’s my problem I took my first 50mg jab and I’m not joking I put on 5iibs overnight.... bloated face looked awful... I thought it was water so took an Adex but nothing. I’m sorry if this sounds ridiculous but I’m at a loss. On what could cause this? You guys have any ideas? Needless to say I have gone back to using the gel which is pointless but my only option by the look of it. Are there any natural supplements I could try that work? I’m at witts end  I’m 49!btw thanks Dave

Share this post


Link to post
Share on other sites

Have you been diagnosed by your endo as requiring trt.  If so he should take you off the gels if you ask him to .Tell your endo that the gels are causing you to come out in a rash or they make you itch like mad . He will have to take you off them in this case and will have to switch you over to injections like sustanon or nebiido 

Share this post


Link to post
Share on other sites

Yes my endo saw me for pelvic pain syndrome and put me on the gel. Level was 9 which he said was borderline. I would be worried about taking a longer Esther now though after my beach ball head  from one jab. The test was from TM which has ok reviews

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×